# SDR SWIA200413147

- Difficulty date: April 19, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 5,785 hours, 5,135 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 8978892
- Part serial: 56745EL
- Condition: Low
- Location: Apu Bay
- Part time: 6,331 hours, 5,541 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BOTTLE LOW CAUTION MESSAGE ON.  REPLACED LEFT FIREX CONTAINER IAW MM 26-22-01.  OPS TEST GOOD.
